# SDR CA090807002

- Difficulty date: August 7, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 46,526 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Nacelle
- Part number: 87140002001
- Condition: Dented
- Location: Rt
- Part time: 47,633 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL AT THE MX BASE, EVIDENCE OF A BIRD STRIKE WAS NOTICED ON THE RT WING L/E.  UPON CLOSER EXAMINATION IT WAS FOUND THAT THE BIRD HAD IMPACTED ON THE FWD EDGE OF THE UPPER FWD ENG COWL (COMMONLY KNOWN AS THE HORSECOLLAR) AND SPLATTERED BACK ON TO THE WING L/E.  THERE WAS NO DAMAGE TO THE WING, HOWEVER THERE WAS A DENT IN THE HORSECOLLAR.  THE HORSECOLLAR COWL WAS REPLACED AND THE ACFT RETURNED TO SERVICE.
